Translator Disclaimer
December 2011 On relationships between algebraic properties of groups and rings in some model-theoretic contexts
Krzysztof Krupiński
J. Symbolic Logic 76(4): 1403-1417 (December 2011). DOI: 10.2178/jsl/1318338856

Abstract

We study relationships between certain algebraic properties of groups and rings definable in a first order structure or *-closed in a compact G-space. As a consequence, we obtain a few structural results about ω-categorical rings as well as about small, nm-stable compact G-rings, and we also obtain surprising relationships between some conjectures concerning small profinite groups.

Citation

Download Citation

Krzysztof Krupiński. "On relationships between algebraic properties of groups and rings in some model-theoretic contexts." J. Symbolic Logic 76 (4) 1403 - 1417, December 2011. https://doi.org/10.2178/jsl/1318338856

Information

Published: December 2011
First available in Project Euclid: 11 October 2011

zbMATH: 1244.03113
MathSciNet: MR2895402
Digital Object Identifier: 10.2178/jsl/1318338856

Subjects:
Primary: 03C35, 03C45, 20A15

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 4 • December 2011
Back to Top